MAUDE Adverse Event Report: NeoTract, Inc. UroLift 2 Implant Cartridge; IMPLANTABLE TRANSPROSTATIC TIS

NeoTract, Inc. UroLift 2 Implant Cartridge; IMPLANTABLE TRANSPROSTATIC TIS
Catalog Number UL2-C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Kidney or Urinary Problem (4503)
Date of Event 07/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.Other remarks: n/a.Corrected data: n/a.

Brand Name
UroLift 2 Implant Cartridge
Common Device Name
IMPLANTABLE TRANSPROSTATIC TIS
Manufacturer (Section D)
NeoTract, Inc.
pleasanton
Manufacturer (Section G)
NeoTract, Inc.
4155 hopyard road
pleasanton 94588
CA   94588
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key50212471
Report Number3015181082-2026-00062
Device Sequence Number20361149
Product Code PEW
UDI-Device Identifier10814932020343
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Type of Report Initial,Followup
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberUL2-C
Device Lot Number73E2500372
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Supplement Date Received by Manufacturer07/30/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
n/a; n/a.
Patient SexMale